# SDR P5CA9601086

- Difficulty date: August 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N832FT
- Make and model: Boeing 747121
- Aircraft serial: 20347
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Bs 1940
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED AND CORROSION, MISSING RIVETS ON BRACKET AT STA 1940 RT SIDE ABOVE STRINGER 40 TO 43.  AREA REPAIRED PER SRM 51-40-02 AND 51-40-03.
